# SDR ASAA0944464

- Difficulty date: January 13, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201
- Part serial: PA658
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 SLAT INBD AFT LOWER CORNER CHAFED.  REMOVED DAMAGED AREA FABRICATED REPAIR DOUBLER BONDED REPAIR DOUBLER IAW B737 400 SRM 51 70 10 .
